Symmetry, Integrability and Geometry: Methods and Applications
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2017, том 13, 073, 26 стр. (Mi sigma1273)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

Classification of a Subclass of Two-Dimensional Lattices via Characteristic Lie Rings

Ismagil Habibullin, Mariya Poptsova

Ufa Institute of Mathematics, 112 Chernyshevsky Str., Ufa 450008, Russia

Аннотация: The main goal of the article is testing a new classification algorithm. To this end we apply it to a relevant problem of describing the integrable cases of a subclass of two-dimensional lattices. By imposing the cut-off conditions $u_{-1}=c_0$ and $u_{N+1}=c_1$ we reduce the lattice $u_{n,xy}=\alpha(u_{n+1},u_n,u_{n-1})u_{n,x}u_{n,y}$ to a finite system of hyperbolic type PDE. Assuming that for each natural $N$ the obtained system is integrable in the sense of Darboux we look for $\alpha$. To detect the Darboux integrability of the hyperbolic type system we use an algebraic criterion of Darboux integrability which claims that the characteristic Lie rings of such a system must be of finite dimension. We prove that up to the point transformations only one lattice in the studied class passes the test. The lattice coincides with the earlier found Ferapontov–Shabat–Yamilov equation. The one-dimensional reduction $x=y$ of this lattice passes also the symmetry integrability test.

Ключевые слова: two-dimensional integrable lattice; cut-off boundary condition; open chain; Darboux integrable system; characteristic Lie ring.

DOI: https://doi.org/10.3842/SIGMA.2017.073

Полный текст: PDF файл (493 kB)
Полный текст: http://www.emis.de/.../073
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37K10; 37K30; 37D99
Поступила: 30 марта 2017 г.; в окончательном варианте 24 августа 2017 г.; опубликована 7 сентября 2017 г.
Язык публикации: английский

Образец цитирования: Ismagil Habibullin, Mariya Poptsova, “Classification of a Subclass of Two-Dimensional Lattices via Characteristic Lie Rings”, SIGMA, 13 (2017), 073, 26 pp.

Цитирование в формате AMSBIB
\RBibitem{HabKuz17}
\by Ismagil~Habibullin, Mariya~Poptsova
\paper Classification of a Subclass of Two-Dimensional Lattices via Characteristic Lie Rings
\jour SIGMA
\yr 2017
\vol 13
\papernumber 073
\totalpages 26
\mathnet{http://mi.mathnet.ru/sigma1273}
\crossref{https://doi.org/10.3842/SIGMA.2017.073}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000410663200001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029173515}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1273
  • http://mi.mathnet.ru/rus/sigma/v13/p73

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. М. Н. Попцова, И. Т. Хабибуллин, “Алгебраические свойства квазилинейных двумеризованных цепочек, связанные с интегрируемостью”, Уфимск. матем. журн., 10:3 (2018), 89–109  mathnet; M. N. Poptsova, I. T. Habibullin, “Algebraic properties of quasilinear two-dimensional lattices connected with integrability”, Ufa Math. J., 10:3 (2018), 86–105  crossref  isi
    2. М. Н. Попцова, “Симметрии одной периодической цепочки”, Комплексный анализ. Математическая физика, Итоги науки и техн. Сер. Соврем. мат. и ее прил. Темат. обз., 162, ВИНИТИ РАН, М., 2019, 80–84  mathnet  mathscinet
    3. M. N. Kuznetsova, “Classification of a subclass of quasilinear two-dimensional lattices by means of characteristic algebras”, Уфимск. матем. журн., 11:3 (2019), 110–131  mathnet; Ufa Math. J., 11:3 (2019), 109–131  crossref  isi
    4. И. Т. Хабибуллин, М. Н. Кузнецова, “О классификационном алгоритме интегрируемых двумеризованных цепочек на основе алгебр Ли–Райнхарта”, ТМФ, 203:1 (2020), 161–173  mathnet  crossref  mathscinet; I. T. Habibullin, M. N. Kuznetsova, “A classification algorithm for integrable two-dimensional lattices via Lie–Rinehart algebras”, Theoret. and Math. Phys., 203:1 (2020), 569–581  crossref  isi  elib
    5. I. T. Habibullin, M. N. Kuznetsova, A. U. Sakieva, “Integrability conditions for two-dimensional Toda-like equations”, J. Phys. A-Math. Theor., 53:39 (2020), 395203  crossref  mathscinet  isi
    6. E. V. Ferapontov, I. T. Habibullin, M. N. Kuznetsova, V. S. Novikov, “On a class of 2D integrable lattice equations”, J. Math. Phys., 61:7 (2020), 073505  crossref  mathscinet  zmath  isi  scopus
    7. Д. В. Миллионщиков, С. В. Смирнов, “Характеристические алгебры и интегрируемые системы экспоненциального типа”, Уфимск. матем. журн., 13:2 (2021), 44–73  mathnet; D. V. Millionshchikov, S. V. Smirnov, “Characteristic algebras and integrable exponential systems”, Ufa Math. J., 13:2 (2021), 41–69  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:145
    Полный текст:39
    Литература:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021